# SDR SWIA200312730

- Difficulty date: December 26, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 1,226 hours, 1,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 71734
- Condition: Inoperative
- Location: Emergency Sign
- Part time: 6,467 hours, 5,577 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AFT FACING AISLE OVERWING EXIT SIGN DOES NOT ILLUMINATE DURING EMERGENCY EXIT LIGHT TEST.  REPLACED NR 3 BATTERY PACK.  OPS CHECK GOOD.
